Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 1, Pages 67-86

On exponential stabilizability of linear neutral systems

1Institut de Recherche en Communication et Cybernétique de Nantes, 1, rue de la Noë BP 92101, F-44321, Nantes Cedex 3, France
2École des Mines de Nantes, 4, rue A. Kastler, BP 20722, F-44307, Nantes Cedex 3, France

Received 30 August 1999; Revised 17 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xavier Dusser and Rabah Rabah, “On exponential stabilizability of linear neutral systems,” Mathematical Problems in Engineering, vol. 7, no. 1, pp. 67-86, 2001. doi:10.1155/S1024123X01001533